We prove Calder\'on \& Zygmund type estimates for a class of elliptic problems whose model is the non-homogeneous $p(x)$-Laplacean system $$-div \ (|Du|^{p(x)-2}Du) =-div \ (|F|^{p(x)-2}F)\;. $$ Under optimal continuity assumptions on the function $p(x)>1$ we prove that $$ |F|^{p(x)} \in L_{loc} ^{ q} \Longrightarrow |Du|^{p(x)} \in L^{q}_{loc} \qquad \forall \ q>1\;.$$ Our estimates are motivated by recent developments in non-Newtonian fluid mechanics and elliptic problems with non-standard growth conditions, and are the natural, ``non-linear" counterpart of those obtained by Diening \& Ruzicka [12] in the linear case.
Gradient estimates for the p(x)-Laplacean system / Acerbi, Emilio Daniele Giovanni; Mingione, Giuseppe. - In: JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK. - ISSN 0075-4102. - 584:(2005), pp. 117-148.
Gradient estimates for the p(x)-Laplacean system
ACERBI, Emilio Daniele Giovanni;MINGIONE, Giuseppe
2005-01-01
Abstract
We prove Calder\'on \& Zygmund type estimates for a class of elliptic problems whose model is the non-homogeneous $p(x)$-Laplacean system $$-div \ (|Du|^{p(x)-2}Du) =-div \ (|F|^{p(x)-2}F)\;. $$ Under optimal continuity assumptions on the function $p(x)>1$ we prove that $$ |F|^{p(x)} \in L_{loc} ^{ q} \Longrightarrow |Du|^{p(x)} \in L^{q}_{loc} \qquad \forall \ q>1\;.$$ Our estimates are motivated by recent developments in non-Newtonian fluid mechanics and elliptic problems with non-standard growth conditions, and are the natural, ``non-linear" counterpart of those obtained by Diening \& Ruzicka [12] in the linear case.File | Dimensione | Formato | |
---|---|---|---|
amCREL584.pdf
non disponibili
Tipologia:
Documento in Post-print
Licenza:
NON PUBBLICO - Accesso privato/ristretto
Dimensione
253.91 kB
Formato
Adobe PDF
|
253.91 kB | Adobe PDF | Visualizza/Apri Richiedi una copia |
I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.